MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; MIO ADV. GREY 60/6 PCC 2-PACK INT

UNOMEDICAL A/S INSET GUARD; MIO ADV. GREY 60/6 PCC 2-PACK INT
Model Number MMT-242T
Medical Device Problem Codes Loss of or Failure to Bond (1068); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.E1: patient city: (b)(6).Patient country: italy.
 
Event or Problem Description
Reference number (b)(4) event occurred in italy it was reported that the patient faced an infusion set tape not sticking issue during shower on (b)(6) 2026.The infusion set was reported to have come off prematurely.No further information is available.

Brand Name
INSET GUARD
Common Device Name
MIO ADV. GREY 60/6 PCC 2-PACK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24659054
Report Number8021545-2026-01599
Device Sequence Number17406962
Product Code FPA
UDI-Device Identifier05705244016507
UDI-Public05705244016507
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-242T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown